MAUDE Adverse Event Report: ASCENSION ORTHOPEDICS, INC. CADENCE TIBIAL TRAY. SIZE 3. LEFT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

ASCENSION ORTHOPEDICS, INC. CADENCE TIBIAL TRAY. SIZE 3. LEFT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 10207203
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Pain (1994)
Date of Event 05/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, after a cadence total ankle surgery was performed on (b)(6) 2022, on 5-may-2022 the patient suffered a fall, on (b)(6) 2022 x-ray confirmed a non displaced medial malleolus fracture.This will be treated with 6 weeks of plastercast below the knee.Patient is fine and has a visit on (b)(6) 2022.
 
Additional Manufacturer Narrative
Section h10: the product has not been received at the aus site for evaluation and photographs were not provided, so the complaint could not be confirmed.The following investigative actions were performed: complaint history review: the complaint history review identified no similar reported events for this device nor for the same product lot.No adverse trend was identified.Future complaints for this failure mode will continue to be monitored and investigated as required.Risk management review (device): identified no issues which could have caused or contributed to the reported event.The failure mode was previously identified by the risk management file and the anticipated risk level is acceptable.Dhr/batch record review: identified no issues or manufacturing abnormalities which could have caused or contributed to the reported event.This review determined that the device met manufacturing specifications upon release for distribution.Capa/nc/pra/hhe/field action review: identified no previous events or issues which could have caused or contributed to the reported event.Assessment of historical escalated cases concluded that there are no prior actions related to this device and failure mode.Device labeling/ifu review: identified no issues which could have caused or contributed to the reported event.This review determined that the device met labeling requirements upon release for distribution.Product prints/specifications/procedure review: identified no issues which could have caused or contributed to the reported event.This review determined that the device met product specifications upon release for distribution.Clinical/medical evaluation: determined that the root cause for the reported event was most likely the traumatic fall experienced by the patient.The complaint alleges an injury to the patient requiring professional medical intervention beyond the standard-of-care.It was determined that the device likely did not contribute to the reported event.The complaint description indicates that the patient experienced a traumatic fall several days after the implantation surgery, after which it was identified that the medial malleolus was fractured.The most likely cause for the bone fracture was trauma experienced during the fall.Based on this investigation, the need for corrective action is not indicated as no non-conformances or product deficiencies were identified and the risk level is acceptable.If additional information is later received, the complaint may be reopened.No further investigation is warranted for this complaint, though future complaints will be monitored and investigated as required.Internal complaint reference number: (b)(4).Section h6 (health effect) was corrected.

Brand Name
CADENCE TIBIAL TRAY. SIZE 3. LEFT
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
ASCENSION ORTHOPEDICS, INC.
11101 metric blvd
austin TX 78758
Manufacturer (Section G)
ASCENSION ORTHOPEDICS, INC.
11101 metric blvd
austin TX 78758
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14627044
Report Number3002788818-2022-00035
Device Sequence Number17050305
Product Code HSN
UDI-Device Identifier10381780239246
UDI-Public10381780239246
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K151459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2022
Device Model Number10207203
Device Catalogue Number10207203
Device Lot Number181319G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer07/08/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYDROCORTISON 20MG TABLET.; LEVOTHYROXINE (THYRAX) 150UG.; TESTOSTERON.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight86 KG